# SDR SWAA2025111924783

- Difficulty date: October 15, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LOCATED BS 986.5, WL 208.1 AND LBL 42 AFT GALLEY AREA.  REPAIRED FLOORBEAM IAW SRM 53-70-51-2R-6, REPAIR 6, FIGURE 205, ALTERNATIVE 4, SHEET 1, DETAIL A-A.
